Alert archive / Florida / Gale Warnings in 2013
Gale Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at May 2, 2013, 10:25 PM EDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2013, 10:25 PM EDT (02:25 UTC)
- Expired
- May 4, 2013, 4:00 AM EDT
- In force
- 30 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
039 WHUS72 KMLB 030225 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1025 PM EDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY CONDITIONS DEVELOPING THURSDAY AND THURSDAY NIGHT... AMZ570-030830- /O.UPG.KMLB.SC.Y.0020.000000T0000Z-130505T0000Z/ /O.NEW.KMLB.GL.W.0003.130503T0225Z-130504T0900Z/ /O.NEW.KMLB.SC.Y.0021.130504T0900Z-130505T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1025 PM EDT THU MAY 2 2013 ...GALE WARNING IN EFFECT UNTIL 5 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 8 PM EDT SATURDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 10 FEET BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-572-575-030830- /O.CON.KMLB.SC.Y.0020.000000T0000Z-130505T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1025 PM EDT THU MAY 2 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS AND SEAS...EAST WINDS TO 20 KNOTS WITH SEAS BUILDING TO 5 TO 7 FEET AND HIGHER THURSDAY NIGHT INTO FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
329 WHUS72 KMLB 030856 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 456 AM EDT FRI MAY 3 2013 ...GALE CONDITIONS DEVELOPING TODAY THROUGH TONIGHT... AMZ550-040800- /O.UPG.KMLB.SC.Y.0020.000000T0000Z-130505T0000Z/ /O.EXB.KMLB.GL.W.0003.000000T0000Z-130504T0800Z/ /O.NEW.KMLB.SC.Y.0022.130504T0800Z-130505T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 456 AM EDT FRI MAY 3 2013 ...GALE WARNING IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM EDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY. * WINDS AND SEAS...EAST TO NORTHEAST WINDS 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS LATE IN THE MORNING AND EARLY AFTERNOON. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 7 TO 10 FEET TODAY AND 9 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-040800- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-130503T1400Z/ /O.EXB.KMLB.GL.W.0003.130503T1400Z-130504T0800Z/ /O.NEW.KMLB.SC.Y.0023.130504T0800Z-130505T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 456 AM EDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EDT SATURDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY. * WINDS AND SEAS...EASTERLY WINDS 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS LATE IN THE MORNING AND EARLY AFTERNOON. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 8 TO 11 FEET TODAY AND 10 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-040800- /O.EXT.KMLB.GL.W.0003.000000T0000Z-130504T0800Z/ /O.EXT.KMLB.SC.Y.0021.130504T0800Z-130505T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 456 AM EDT FRI MAY 3 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... * WINDS AND SEAS...EAST WINDS 25 TO 30 KNOTS INCREASING TO 30 TO 35 KNOTS THIS EVENING. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 9 TO 11 FEET TODAY AND 11 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-040800- /O.CON.KMLB.SC.Y.0020.000000T0000Z-130505T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 456 AM EDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS BECOMING SOUTHWEST OR WEST THIS AFTERNOON AND DECREASING TO 10 TO 15 KNOTS. SEAS BUILDING TO 7 TO 10 FEET AWAY FROM THE COAST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
512 WHUS72 KMLB 031350 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 950 AM EDT FRI MAY 3 2013 ...GALE CONDITIONS TODAY THROUGH TONIGHT OFFSHORE VOLUSIA COUNTY... AMZ552-572-040800- /O.CAN.KMLB.SC.Y.0020.000000T0000Z-130503T1400Z/ /O.EXT.KMLB.SC.Y.0023.130503T1350Z-130505T0000Z/ /O.CAN.KMLB.GL.W.0003.130503T1400Z-130504T0800Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 950 AM EDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... ...GALE WARNING IS CANCELLED FOR BREVARD COAST... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE GALE WARNING FOR THE BREVARD COAST. * WINDS AND SEAS...EASTERLY TO NORTHEAST WINDS 20 TO 25 KNOTS. SEAS BUILDING TO 8 TO 11 FEET TODAY AND 10 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-040800- /O.CON.KMLB.GL.W.0003.000000T0000Z-130504T0800Z/ /O.CON.KMLB.SC.Y.0022.130504T0800Z-130505T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 950 AM EDT FRI MAY 3 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS 25 TO 30 KNOTS. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 7 TO 10 FEET TODAY AND 9 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-040800- /O.CON.KMLB.GL.W.0003.000000T0000Z-130504T0800Z/ /O.CON.KMLB.SC.Y.0021.130504T0800Z-130505T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 950 AM EDT FRI MAY 3 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... * WINDS AND SEAS...EAST WINDS INCREASING TO 30 TO 35 KNOTS THROUGH THIS EVENING. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 9 TO 11 FEET TODAY AND 11 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-040800- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-130504T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 950 AM EDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SATURDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS BECOMING SOUTHWEST OR WEST THIS AFTERNOON AND DECREASING TO 10 TO 15 KNOTS. SEAS BUILDING TO 7 TO 10 FEET AWAY FROM THE COAST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
535 WHUS72 KMLB 031417 AAA MWWMLB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1017 AM EDT FRI MAY 3 2013 ...GALE CONDITIONS TODAY THROUGH TONIGHT OFFSHORE VOLUSIA COUNTY... AMZ550-040800- /O.CON.KMLB.GL.W.0003.000000T0000Z-130504T0800Z/ /O.CON.KMLB.SC.Y.0022.130504T0800Z-130505T0000Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- 1017 AM EDT FRI MAY 3 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... * WINDS AND SEAS...EAST TO NORTHEAST WINDS 25 TO 30 KNOTS. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 7 TO 10 FEET TODAY AND 9 TO 12 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-040800- /O.CON.KMLB.GL.W.0003.000000T0000Z-130504T0800Z/ /O.CON.KMLB.SC.Y.0021.130504T0800Z-130505T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- 1017 AM EDT FRI MAY 3 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SATURDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM EDT SATURDAY... * WINDS AND SEAS...EAST WINDS INCREASING TO 30 TO 35 KNOTS THROUGH THIS EVENING. FREQUENT GUSTS TO GALE FORCE. SEAS BUILDING TO 9 TO 11 FEET TODAY AND 11 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-040800- /O.EXT.KMLB.SC.Y.0020.000000T0000Z-130505T0000Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1017 AM EDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS AND SEAS...SOUTHEAST WINDS 20 TO 25 KNOTS WITH HIGHER GUSTS BECOMING SOUTHWEST OR WEST THIS AFTERNOON AND DECREASING TO 10 TO 15 KNOTS. SEAS BUILDING TO 7 TO 10 FEET AWAY FROM THE COAST THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-572-040800- /O.CON.KMLB.SC.Y.0023.000000T0000Z-130505T0000Z/ COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 1017 AM EDT FRI MAY 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT SATURDAY... * WINDS AND SEAS...EASTERLY TO NORTHEAST WINDS 20 TO 25 KNOTS. SEAS BUILDING TO 8 TO 11 FEET TODAY AND 10 TO 13 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at May 2, 3:48 PM EDT, 6 hours 37 minutes earlier.
Area forecast discussion, May 2, 3:48 PM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT THU MAY 2 2013
.DISCUSSION...
TONIGHT-FRIDAY...LARGE CONTINENTAL RIDGE OVER THE ERN SEABOARD WILL
INTERACT WITH A BROAD AREA OF LOW PRESSURE OVER THE ERN GOMEX/BAHAMA
CHAIN TO KEEP CENTRAL FL UNDER A WET WX REGIME. CONVERGENCE ZONE
BETWEEN THESE TWO WX FEATURES WILL REMAIN OVER THE S HALF OF FL
WHILE THE RIDGE ATTEMPTS TO NOSE ITS WAY SWD. DEEP MOISTURE ALREADY
IN PLACE...ALONG WITH GOOD UPR LVL DIVERGENCE WITH THE SRN BRANCH
OF THE H30-H20 JET STREAM POSITIONED OVER THE FL STRAITS AND
EXTENDING BACK TO THE W GULF COAST S OF THE RIO GRANDE.
FL PENINSULA WILL REMAIN ON THE ASCENDING SIDE OF A LOW/MID LVL
CLOSED LOW OVER THE NE GOMEX. COOL TEMPS ALOFT ASSOCD WITH THE LOW
WILL ROTATE AROUND ITS SE FLANK AND INTO THE CENTRAL FL...
MAINTAINING STEEP MID LVL LAPSE RATES WITHIN A NEARLY SATURATED
AIRMASS. TIMING OF ANY PRECIP WILL BE LARGELY DICTATED BY MID LVL
ENERGY IMPULSES THAT WORK THEIR WAY ACRS THE CENTRAL PENINSULA.
FCSTING THE EXACT TIMING/PLACEMENT OF THESE IMPULSES IS TRICKY AT
BEST...EVEN IN THE SHORT TERM. NO AREA APPEARS TO BE MORE FAVORED
THAN ANY OTHER OVERNIGHT...WILL GO WITH CATEGORICAL POPS ALL
COUNTIES...CONTINUING THRU THE DAY FRI FOR MOST OF THE CWA.
RAP ANALYSIS SHOWING A A POCKET OF DRIER MID LVL AIR ABOUT HALFWAY
BTWN APPALACHICOLA AND THE YUCATAN CHANNEL...CONFIRMED BY
DIMINISHED CLOUD COVER AND CONVECTIVE ACTIVITY. EMBEDDED WITHIN
DEEP W/SW FLOW AROUND THE BASE OF THE SHORT WAVE...THIS DRY AIR
MAY WORK ITS WAY ACRS S FL ON FRI. DOUBT IT WILL REDUCE PRECIP
CHANCES BY MUCH...IF ANYTHING...IT MAY MAKE THE SRN COUNTIES MORE
PRONE TO STRONGER CONVECTION AS H100-H70 MEAN RH VALUES REMAIN ABV
70PCT.
MIN TEMPS TONIGHT M/U60S...MAX TEMPS FRIDAY U70S/L80S.
(MODIFIED PREV DISC)
SAT...WEAK SURFACE LOW FORECAST TO MOVE ACROSS THE SOUTHERN PART
OF THE STATE. AT THE SAME TIME A LARGE HIGH PRESSURE RIDGE OVER
THE EASTERN SEABOARD WILL PUSH A WEAK BACK DOOR FRONT TOWARD EAST
CENTRAL FLORIDA. THESE TWO FEATURES WILL COMBINE TO INCREASE
EASTERLY WINDS AND LOW LEVEL CONVERGENCE. THIS KIND OF SETUP OFTEN
RESULTS IN A CHANCE FOR HEAVY RAINFALL...PARTICULARLY ON THE
COAST.
GFS GUID SHOWS THE FOCUS FOR HEAVY RAIN FOCUSING ALONG THE NORTH
COAST FRI NIGHT AND SAT. WILL KEEP 50 PERCENT CVRG DURING THIS
PERIOD EXCEPT FOR A LIKELY MENTION ALONG THE COAST FRI NIGHT AND
THE NORTH COAST SAT.
SUN...WEAK FRONTAL BOUNDARY ASSOCIATED WITH A LOW PRESSURE CENTER
IN THE MISSISSIPPI/TENNESSEE VALLEY IS FORECAST TO BE APPROACHING.
THE LOW PRESSURE CENTER THAT TRAVERSED THE SOUTHERN PART OF THE
STATE IS SHOWN WEAKENING AND SHIFTING INTO THE NORTHERN BAHAMAS.
THE GFS GRADUALLY ADVECTS DRIER AIR IN FROM THE WEST. THIS SHOULD
LOWER POPS CONSIDERABLY TO 20 PERCENT...EXCEPT 30 PERCENT FOR THE
NORTH COAST.
MON-THU...LOW PRESSURE IS FORECAST TO MOVE SLOWLY ACROSS THE
SOUTHEAST STATES AND REACH THE MID ATLANTIC COAST ON THU. THIS
WILL PROVIDE A DRIER WESTERLY FLOW...BUT MOS HOLDS ON TO POPS NEAR
20 PERCENT THROUGH THE PERIOD. THE MODEL SHOWS A WEAK SURFACE
TROUGH PASSING THROUGH ON MON...SO WILL KEEP SLIGHT CHANCE POPS
FOR THAT DAY. AFTER THAT...PRECIPITABLE WATER LOOKS TO BE AN INCH
OR LESS...SO WILL NOT MENTION RAIN CHANCES...THOUGH THE MODEL DOES
SHOW ANOMALOUSLY LOW HEIGHTS AND GENERATES LIGHT RAINFALL AMOUNTS
EACH DAY. ALONG WITH THE DRYING...TEMPS WILL BE KNOCKED DOWN A FEW
DEGREES AND SHOULD BE A FEW DEGREES BELOW NORMAL.
&&
.AVIATION...
THRU 03/12Z...WDSPRD -RA WITH EMBEDDED TSRA ALL SITES...NE SFC WNDS
ALONG THE COAST FM KMLB NWD WITH OCNL SFC G22KTS...E/SE WINDS
INTERIOR SITES/COASTAL SITES S OF KMLB...BCMG LIGHT AND VARIABLE
ALONG THE COAST AFT 03/06Z. AFT 03/12Z...WDSPRD -RA CONTG N OF
KVRB-KGIF...NMRS SHRAS/SCT TSRAS S OF KVRB-KGIF...WINDS BCMG E/NE
ALL SITES WITH OCNL SFC G22KTS ALONG THE COAST N OF KTIX.
&&
.MARINE...
TONIGHT-FRIDAY...NE WINDS AOA 20KTS HAVE REACHED BUOY009...15-20KT
WINDS AT THE C-MAN STATION AT SETTLEMENT POINT, GRAND BAHAMA...WHILE
NEARSHORE SCRIPPS BUOYS INDICATE 5FT SEAS ENCROACHING THE E FL
COAST. TIGHT PGRAD WILL PERSIST ACRS THE GOMEX/SW ATLC THRU DAYBREAK
FRI AS A WEAK SFC LOW SPINS UP OVER S FL AND INTERACTS WITH A STRONG
CONTINENTAL RIDGE ERN SEABOARD. DEPENDING ON THE TRACK OF THE
LOW...WINDS ACRS THE LCL ATLC WILL SEE A WIDE SPREAD: IN THE
VICINITY OF THE LOW WINDS WILL BE LIGHT AND VARIABLE (ROUGHLY FROM
SEBASTIAN INLET SWD)...WHILE NORTH OF THE LOW...WINDS WILL FRESHEN
OUT OF THE E/NE TO 20-25KTS NEARSHORE...UP TO 30KTS OFFSHORE.
A NERLY SFC FETCH OVER THE W ATLC CAN BE TRACED FROM THE NRN BAHAMAS
ALL THE WAY TO THE CANADIAN MARITIMES...EVEN IF SFC WINDS ALONG THE
TREASURE COAST DO BECOME LIGHT AND VARIABLE...SWELL ENERGY WILL PUSH
SEAS ABV THE 5-7FT RANGE BY DAYBREAK FRI. CAN SEE NO POINT IN
DELAYING THE INEVITABLE...WILL GO WITH A SMALL CRAFT ADVISORY ALL
AREAS WITH THE AFTN PACKAGE.
SAT...HIGH PRESSURE ALONG THE EASTERN SEABOARD AND WEAK LOW
PRESSURE CENTER PUSHING ACROSS SOUTH FLORIDA WILL PRODUCE QUITE
STRONG EASTERLY WINDS. THERE SHOULD ALSO BE A CONSIDERABLE AMOUNT
OF SHOWERS AND STORMS.
SUN...FRONTAL TROUGH MOVING SLOWLY ACROSS THE WATERS SHOULD START
TO WEAKEN THE PRESSURE GRADIENT AND PUSH THE WIDESPREAD RAINFALL
GRADUALLY SEAWARD. HOWEVER...SEAS WILL BE SLOW TO SUBSIDE.
MON...A WESTERLY FLOW IS FORECAST 10-15 KNOTS...WHICH SHOULD ALLOW
SEAS TO GRADUALLY SUBSIDE.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 68 75 66 78 / 80 80 60 60
MCO 65 81 66 84 / 80 80 50 50
MLB 68 79 68 84 / 80 80 60 50
VRB 67 80 68 82 / 80 80 60 50
LEE 66 81 65 82 / 80 80 50 50
SFB 66 80 66 84 / 80 80 50 50
ORL 65 81 67 84 / 80 80 50 50
FPR 68 80 66 84 / 80 70 60 50
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET OUT 20 NM-WATERS FROM SEBASTIAN INLET TO
JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SATURDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM...BRAGAW
LONG TERM....PENDERGRASTHazardous weather outlook, May 2, 9:28 PM EDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 928 PM EDT THU MAY 2 2013 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-031030- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 928 PM EDT THU MAY 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .THUNDERSTORM IMPACT... LOW LEVEL SOUTH TO SOUTHEAST FLOW WILL INCREASE INTO TONIGHT WITH RAINBANDS AND POSSIBLY A FEW EMBEDDED THUNDERSTORMS MOVING ONSHORE NORTH OF THE CAPE OVERNIGHT. MAIN THREAT FROM THIS ACTIVITY WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. .FLOOD IMPACT... PERSISTENT RAINBANDS WILL DEVELOP OVER THE COASTAL WATERS TONIGHT AND WILL MOVE ONSHORE...MAINLY ACROSS AREAS NORTH OF THE CAPE. THIS ACTIVITY WILL HAVE THE POTENTIAL TO PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WHICH MAY LEAD TO MINOR LOCALIZED FLOODING ALONG THE VOLUSIA AND NORTHERN BREVARD COAST. .WIND AND SEA IMPACT... AN INVERTED TROUGH OVER CENTRAL FLORIDA WILL SHIFT WESTWARD TONIGHT WITH ELEVATED SOUTHEAST WINDS PRODUCING HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS. WIND SPEEDS UP TO 20 TO 25 KNOTS ARE EXPECTED OVER THE WATERS WITH FREQUENT GUSTS TO GALE FORCE OFFSHORE OF VOLUSIA COUNTY. THIS WILL BUILD SEAS UP TO 7 TO 10 FEET AWAY FROM THE COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE CHANCE FOR SHOWERS AND STORMS WILL REMAIN WELL ABOVE NORMAL THROUGH SATURDAY. LOCALLY STRONG STORMS WILL BE POSSIBLE EACH AFTERNOON WITH GUSTY WINDS...FREQUENT LIGHTNING...AND FLOODING RAINS. STRONG ONSHORE FLOW AND BUILDING SEAS WILL CONTINUE TO PRODUCE HAZARDOUS BOATING CONDITIONS THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. WEITLICH
In the hours before
Local storm report, May 2, 9:49 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
949 PM EDT THU MAY 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HEAVY RAIN CAMPBELL 28.26N 81.45W
05/02/2013 M4.25 INCH OSCEOLA FL TRAINED SPOTTER
SKYWARN SPOTTER IN CAMPBELL RELAYED RAINFALL REPORT FROM
PUBLIC OF 4.25 INCHES TODAY THROUGH 930 PM.
&&
JRCThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 10:25 PM EDT | Small Craft Advisory | MLB | 54 hr | |
| May 3, 3:57 AM EDT | Lake Wind Advisory | MLB | Orange, Seminole, Volusia | 6 hr |
| May 3, 3:57 AM EDT | Wind Advisory | MLB | Volusia | 24 hr |
| May 3, 4:03 AM EDT | Flood Watch | MLB | Volusia | 24 hr |
| May 3, 4:21 AM EDT | High Surf Advisory | MLB | Volusia | 24 hr |
| May 3, 4:56 AM EDT | Small Craft Advisory | MLB | 47 hr | |
| May 3, 4:56 AM EDT | Small Craft Advisory | MLB | 47 hr | |
| May 3, 2:26 PM EDT | Areal Flood Advisory | MLB | Brevard, Volusia | 94 min |
| May 3, 2:32 PM EDT | Special Weather Statement | MLB | Seminole | 43 min |
| May 3, 3:12 PM EDT | Special Weather Statement | MLB | Seminole | 48 min |
| May 3, 3:43 PM EDT | Special Marine Warning | MLB | 107 min | |
| May 3, 4:22 PM EDT | Special Weather Statement | MLB | Seminole | 38 min |
| May 3, 5:54 PM EDT | Special Weather Statement | MLB | Indian River, Martin, Okeechobee, Saint Lucie | 66 min |
| May 3, 6:08 PM EDT | Areal Flood Advisory | MLB | Lake, Orange | 52 min |
| May 3, 6:17 PM EDT | Special Marine Warning | MLB | 88 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.